Hi, Welcome!

The community is a safe space for people living with and connected to arthritis to ask questions and share experiences. Get started by registering here and posting your first comment or question!

Sign In with a Versus Arthritis account

However your life is impacted by arthritis we want to understand more about you so that we can make sure we continue to develop our information, support and services such as the online community.


If you've not already, please take 5 -10 minutes to fill in our survey. All information you provide will remain anonymous and be treated in the strictest confidence. TAKE OUR SURVEY

Sulfasalazine - side effects

Hi everyone, hope you are keeping well. I have just signed up to this site. I have been taking Sulfasalazine for couple of months and been experiencing little bit of nausea but my main problem is light-headiness and headaches. Also have been feeling very tired.
Is this something that will go away with time?
Thank you
Lenka

Answers

  • AnnaAnna Posts: 48 mod

    Hi @Lenka and welcome to the online community!

    I'm sure some of our members who have experience of taking sulfasalazine, will get back to you with their experiences of taking this drug. Since it's a disease modifying anti-rheumatic drug (DMARD), it can take up to 12 weeks before you might notice any difference, but you may notice side effects before then. Light-headedness and headaches do seem to be among the more common side effects. Here's a link to the Versus Arthritis webpage that gives you a bit more information about the drug:

    All the best,

    Anna

  • dreamdaisydreamdaisy Posts: 31,562 ✭✭✭

    I had a different reaction with sulph but that settled after six weeks or so (this was back in 2002 so I can't really remember). I also cannot remember if these are listed side-effects (I never read the leaflets) but check yours and if it is then inform your rheumatologist that this is happening. I wish you well. DD

    Have you got the despatches? No, I always walk like this. Eddie Braben
Sign In or Register to comment.